promazine anti- psychotic

Discussion in 'ARCHIVE FORUM: Support discussions' started by pranas, Feb 18, 2010.

  1. pranas

    pranas Registered User

    Dec 20, 2009
    3
    wolverhampton
    My partner phyllis is in hospital after breaking her hip, she has had two further falls in hospital breaking her wrist and cutting her head and breaking her glasses.phyllis walked all the time in hospital,the doctor tried various tablets to sedate phyllis none of which had much effect, they then put phyllis on promazine without consulting me, which has had a devastating effect on phyllis, she has stopped eating and drinking her mouth has become full of sores possibly thrush she is suffering from pressure sores on her bottom through being left in her chair virtually comatose.I asked for this drug to be stopped and a doctor agreed, i know find another doctor has put phyllis back on promazine 4=25mg a day which is having a terrible bad effect on phyllis it is frightening what this drug is doing.Any advice would be grateful.
     
  2. ElaineMaul

    ElaineMaul Registered User

    Jan 29, 2005
    333
    Hi,
    I am appalled at the terrible treatment she's received.

    What to do? I think many others will be more knowledgeable than me on that one!

    However, demanding to have a meeting with whoever is in charge might be a start to find out who started the drug again and why.

    Take care,
    Elaine
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.